# SDR UALA2013061404110

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,359 hours, 14,477 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEAT ROWS 24 LT THRU 33 LT.  REPLACED BATTERY AND CHARGER M99082 IAW MM, SEATS OPS CHECKED NORMAL.
